Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Admissible boundary values of bounded holomorphic functions in wedges

Author: Franc Forstnerič
Journal: Trans. Amer. Math. Soc. 332 (1992), 583-593
MSC: Primary 32E35
MathSciNet review: 1087055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ M \subset {\mathbb{C}^N}$ is a generic Cauchy-Riemann manifold and $ \mathcal{W} \subset {\mathbb{C}^N}$ is a wedge domain with edge $ M$, then every bounded holomorphic function on $ \mathcal{W}$ has an admissible limit at almost every point of $ M$. Moreover, if a holomorphic function $ f$ on $ \mathcal{W}$ has a distribution boundary value $ (\operatorname{bv}\;f)$ on $ M$ that is a bounded measurable function, then $ f$ is bounded on every finer wedge near $ M$ , and its admissible limit equals $ (\operatorname{bv}\;f)(p)$ at almost every point $ p \in M$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E35

Retrieve articles in all journals with MSC: 32E35

Additional Information

PII: S 0002-9947(1992)1087055-9
Article copyright: © Copyright 1992 American Mathematical Society